|Injectable Silicone for facial wasting
Feb 16, 2004
I have facial wasting and have looked into possibly going with Injectable Silicone. I browsed through the data for lipodystrophy but didn't see anything on this. What is your opinion?
Response from Dr. Moyle
Opinions vary...silicon oil is under investigation at a centre in LA. The main problem with silicon is local inflamatory reactions...some people get left with red patches at the site of injcetion. As silicon doesn't biodegrade any problems with it are permanent. Generally, I prefer other fillers like newfill or bioalcamid. For details see thebody.com's lipodystrophy pages
regards Graeme Moyle
Radiance filler is a failure
New- Fill availabilty
- Hpv After Handjob Sign Of HIV AIDS
- Oral Ulcers After Licking Vagina Sign Of HIV AIDS
- Sore Testicles After Lap Dance Worried I Have HIV
- Sore Throat After Sensual Massage Worried I Have HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.